Volume 184

On the nonexistence of elements of Kervaire invariant one

Pages 1-262 by M. A. Hill, M. J. Hopkins, D. C. Ravenel | From volume 184-1

A two-dimensional polynomial mapping with a wandering Fatou component

Pages 263-313 by Matthieu Astorg, Xavier Buff, Romain Dujardin, Han Peters, Jasmin Raissy | From volume 184-1

On the number of generators of ideals in polynomial rings

Pages 315-331 by Jean Fasel | From volume 184-1

Extremal results for random discrete structures

Pages 333-365 by Mathias Schacht | From volume 184-2

Combinatorial theorems in sparse random sets

Pages 367-454 by D. Conlon, W. T. Gowers | From volume 184-2

Imaginary geometry III: reversibility of $\mathrm{SLE}_\kappa$ for $\kappa \in (4,8)$

Pages 455-486 by Jason Miller, Scott Sheffield | From volume 184-2

Birational boundedness for holomorphic symplectic varieties, Zarhin’s trick for $K3$ surfaces, and the Tate conjecture

Pages 487-526 by François Charles | From volume 184-2

An integrable deformation of an ellipse of small eccentricity is an ellipse

Pages 527-558 by Artur Avila, Jacopo De Simoi, Vadim Kaloshin | From volume 184-2

Rigid inner forms of real and $p$-adic groups

Pages 559-632 by Tasho Kaletha | From volume 184-2

Proof of the main conjecture in Vinogradov’s Mean Value Theorem for degrees higher than three

Pages 633-682 by Jean Bourgain, Ciprian Demeter, Larry Guth | From volume 184-2

The clique density theorem

Pages 683-707 by Christian Reiher | From volume 184-3

$p$-torsion monodromy representations of elliptic curves over geometric function fields

Pages 709-744 by Benjamin Bakker, Jacob Tsimerman | From volume 184-3

On the phase transition in random simplicial complexes

Pages 745-773 by Nathan Linial, Yuval Peled | From volume 184-3

Gromov-Hausdorff limits of Kähler manifolds and the finite generation conjecture

Pages 775-815 by Gang Liu | From volume 184-3

Anabelian geometry with étale homotopy types

Pages 817-868 by Alexander Schmidt, Jakob Stix | From volume 184-3

Characters of odd degree

Pages 869-908 by Gunter Malle, Britta Späth | From volume 184-3

Finite time singularity for the modified SQG patch equation

Pages 909-948 by Alexander Kiselev, Lenya Ryzhik, Yao Yao, Andrej Zlato{š} | From volume 184-3

Geometric invariants for real quadratic fields

Pages 949-990 by W. Duke, Ö. Imamoḡlu, Á. Tóth | From volume 184-3

Discrete Riesz transforms and sharp metric $X_p$ inequalities

Pages 991-1016 by Assaf Naor | From volume 184-3

On the structure of ${\mathscr A}$-free measures and applications

Pages 1017-1039 by Guido De Philippis, Filip Rindler | From volume 184-3

Editors’ Note on “The symplectic sum formula for Gromov-Witten invariants”

Pages 1041-1041 by Editors of the Annals of Mathematics | From volume 184-3